# SDR UIEA2019091805523

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,594 hours, 14,962 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2780540101
- Part serial: 1259
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR INOP. REMOVED AND REPLACED APU BLEED AIR VALVE IAW AMM 36-11-10, OPS CHECK GOOD.
